# SDR SWI202405080360

- Difficulty date: March 2, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: UNKNOWN
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP, FLAP VANE. LEADING EDGE AT FLS72 IS CHAFED. (MARKED)   (C-CHECK RO 5/6/2024)   REMOVED AND INSTALLED 1EA NEW R/H INBD FLAP VANE CAP AT FLS72 PER CRJ700SRM 51-42-13-001-001-A01 AND CRJ700SRM 51-23-00-001-001-A01 AND DWG CC670-14010 REV -F. SEE CONTINUATION FOR DETAILS.
